Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 200, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 1:26 PM EDT for 6 counties in Georgia. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 1:26 PM EDT (17:26 UTC)
- Expired
- Jun 28, 2018, 2:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 16 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 1:30 PM EDT | TSTM WND DMG | 1 Wnw Birdie, GA | TREE BLOWN DOWN ON MOORE RD NEAR VALLEY HILL, BLOCKING BOTH LANES OF TRAFFIC. |
| Jun 28, 1:30 PM EDT | TSTM WND DMG | 2 Wnw Peachtree City, GA | TREE DOWN ALONG MCDUFF PKWY |
| Jun 28, 1:30 PM EDT | TSTM WND DMG | 3 Wnw Starrs Mill, GA | SEVERAL TREES ARE DOWN ON POWERLINES OFF HWY 74 IN SOUTHERN PEACHTREE CITY ACROSS THE STREET FROM THE PEACHTREE CITY ATHLETIC COMPLEX. |
| Jun 28, 1:30 PM EDT | TSTM WND DMG | 3 Wnw Starrs Mill, GA | TREE REPORTED DOWN ON POWER LINES NEAR THE INTERSECTION OF COOPER CIRCLE AND HWY 74. |
| Jun 28, 1:45 PM EDT | TSTM WND DMG | 2 Wsw Newnan, GA | WIDESPREAD TREES AND POWERLINES DOWN WITHIN THE CITY DISTRICT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 11:46 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
617
WUUS52 KFFC 281726
SVRFFC
GAC077-113-199-231-255-285-281815-
/O.NEW.KFFC.SV.W.0200.180628T1726Z-180628T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
126 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Western Spalding County in west central Georgia...
Meriwether County in west central Georgia...
Fayette County in north central Georgia...
Western Pike County in west central Georgia...
Northeastern Troup County in west central Georgia...
Coweta County in west central Georgia...
* Until 215 PM EDT.
* At 126 PM EDT, severe thunderstorms were located along a line
extending from Madras to near Hollonville, moving south at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, Griffin, Fayetteville, Greenville, Peachtree City, Tyrone,
Palmetto, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Brooks, Moreland, Molena, Sharpsburg, Turin, Haralson, Woolsey and
Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3323 8494 3325 8495 3351 8469 3350 8461
3351 8461 3337 8439 3335 8439 3335 8437
3328 8429 3319 8437 3297 8451 3297 8453
3295 8452 3291 8454 3307 8484 3321 8499
TIME...MOT...LOC 1726Z 021DEG 25KT 3342 8477 3315 8441
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
639
WWUS52 KFFC 281757
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
157 PM EDT THU JUN 28 2018
GAC113-255-281806-
/O.CAN.KFFC.SV.W.0200.000000T0000Z-180628T1815Z/
Spalding GA-Fayette GA-
157 PM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SPALDING AND FAYETTE
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
LAT...LON 3323 8494 3325 8495 3337 8480 3320 8450
3319 8450 3319 8448 3314 8440 3297 8451
3297 8453 3295 8452 3291 8454 3307 8484
3321 8499
TIME...MOT...LOC 1756Z 031DEG 29KT 3322 8492 3295 8456
$$
GAC077-199-231-285-281815-
/O.CON.KFFC.SV.W.0200.000000T0000Z-180628T1815Z/
Meriwether GA-Pike GA-Troup GA-Coweta GA-
157 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR MERIWETHER...WESTERN PIKE...NORTHEASTERN TROUP AND SOUTHERN
COWETA COUNTIES...
At 156 PM EDT, severe thunderstorms were located along a line
extending from Corinth to near Woodbury, moving southwest at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Greenville, Hogansville, Grantville, Woodbury, Luthersville,
Moreland, Molena, Haralson, Lone Oak, Gay, East Newnan, Corinth,
Rocky Mount, Saint Marks, Hilltop, Hollonville, Alvaton, Imlac and
Wooster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3323 8494 3325 8495 3337 8480 3320 8450
3319 8450 3319 8448 3314 8440 3297 8451
3297 8453 3295 8452 3291 8454 3307 8484
3321 8499
TIME...MOT...LOC 1756Z 031DEG 29KT 3322 8492 3295 8456
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:54 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 28, 11:54 AM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1154 AM EDT Thu Jun 28 2018 .UPDATE... We have issued a severe thunderstorm watch in effect until 8pm for portion of north and central Georgia. && .PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/ UPDATE... Updated grids through the next 24 hours to adjust trends based on the ongoing, current, and model evolution of the series of waves impacting the area in the northwest flow pattern. Looks like the initial wave will remain more active through the remainder of the morning and into the afternoon across mainly north and eventually western portions of the forecast area. Still seeing the second wave progged to drop south with the main impacts remaining west of the forecast area. Biggest severe weather threat with the current system remains very heavy rainfall and strong to damaging winds. 20 PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/ PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 91 72 94 73 / 80 30 30 20 Atlanta 90 73 92 74 / 70 40 30 20 Blairsville 84 65 88 67 / 90 30 30 20 Cartersville 89 70 92 72 / 70 40 30 10 Columbus 93 74 93 75 / 60 60 40 30 Gainesville 88 71 92 73 / 90 30 30 20 Macon 93 73 94 74 / 70 50 40 30 Rome 90 70 92 72 / 70 40 30 10 Peachtree City 90 71 92 73 / 70 40 30 20 Vidalia 93 74 93 75 / 60 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Bartow...Bibb...Butts...Carroll... Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford... Dade...DeKalb...Douglas...Fayette...Floyd...Forsyth...Glascock... Gordon...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Jones...Lamar... Macon...Meriwether...Monroe...Morgan...Newton...North Fulton... Paulding...Peach...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taliaferro...Taylor...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected today into this evening. Strong to severe thunderstorms are likely. Therefore a severe thunderstorm watch has been issued for a portion of north and central GA. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 28, 12:49 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM TSTM WND DMG RANGER 34.50N 84.71W
06/28/2018 GORDON GA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG HWY-411 FROM RANGER TO
FAIRMONT.
&&
EVENT NUMBER FFC1800494
PAGANOSpecial weather statement, Jun 28, 1:03 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
103 PM EDT THU JUN 28 2018
GAZ053>058-068-070-071-281730-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Coweta GA-
Spalding GA-Pike GA-Henry GA-
103 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...FAYETTE...
LAMAR...WESTERN MONROE...SOUTHWESTERN CLAYTON...NORTHEASTERN
COWETA...SPALDING...NORTHEASTERN PIKE AND SOUTHWESTERN HENRY COUNTIES
UNTIL 130 PM EDT...
At 103 PM EDT...a line of strong thunderstorms was along a line
extending from Cannongate to Brooks to Johnstonville...and moving
south at 20 mph.
HAZARD...40 to 50 mph wind...up to nickel sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Newnan, Griffin, Fayetteville, Barnesville, Jackson, Forsyth,
Zebulon, Peachtree City, Hampton, Tyrone, Lovejoy, Locust Grove,
Senoia, Milner, Brooks, Jenkinsburg, Williamson, Sharpsburg, Turin
and Orchard Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3341 8477 3354 8453 3356 8446 3346 8436
3329 8393 3291 8398 3318 8449 3322 8451
3322 8454
TIME...MOT...LOC 1703Z 018DEG 19KT 3345 8463 3332 8445 3311 8406
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 28, 1:06 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
106 PM EDT THU JUN 28 2018
GAZ031-041>044-053-281730-
Douglas GA-Coweta GA-Haralson GA-Carroll GA-Paulding GA-
South Fulton GA-
106 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHERN
COWETA...EASTERN HARALSON...EASTERN CARROLL...SOUTHWESTERN PAULDING
AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 130 PM EDT...
At 106 PM EDT...a line of strong thunderstorms was along a line
extending from near Eubank Lake to near Temple to Cannongate...and
moving southwest at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Newnan, Douglasville, Carrollton, Buchanan, Union City, Villa Rica,
Fairburn, Bremen, Palmetto, Temple, Whitesburg, Chattahoochee Hill
Country, Plant Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway
Gardens, Abilene, Draketown and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3388 8525 3392 8498 3380 8486 3355 8453
3352 8459 3339 8480 3359 8508
TIME...MOT...LOC 1706Z 041DEG 22KT 3391 8513 3372 8500 3349 8467
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 28, 1:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 AM TSTM WND DMG 3 WSW SEQUOYAH LAKE 34.52N 84.42W
06/28/2018 PICKENS GA DEPT OF HIGHWAYS
A LARGE TREE WAS REPORTED DOWN ON HIGHWAY 136 NEAR
GRAND VIEW ROAD. THE TREE HAS BEEN CLEARED.
&&
EVENT NUMBER FFC1800495
LREAVESSpecial weather statement, Jun 28, 1:09 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
109 PM EDT THU JUN 28 2018
GAZ072>074-083>085-281745-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Jones GA-Twiggs GA-
109 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHWESTERN BALDWIN...NORTHWESTERN JOHNSON...
SOUTHEASTERN JONES AND NORTHEASTERN TWIGGS COUNTIES UNTIL 145 PM
EDT...
At 109 PM EDT...a line of strong thunderstorms was along a line
extending from near Mountain Springs to Toomsboro to near Tennille...
and moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Sandersville, Wrightsville, Irwinton, Gordon, Tennille, Ivey,
McIntyre, Harrison, Toomsboro, Oconee, James, Donovan, Mountain
Springs, Greenberry Crossroads, Pringle, Myricks Mill, New Home and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3270 8282 3272 8286 3271 8296 3268 8304
3275 8341 3301 8349 3293 8311 3302 8279
3277 8259
TIME...MOT...LOC 1709Z 330DEG 24KT 3286 8343 3282 8306 3289 8280
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 28, 1:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM TSTM WND DMG LAFAYETTE 34.71N 85.28W
06/28/2018 WALKER GA TRAINED SPOTTER
A FEW TREES WERE REPORTED DOWN ALONG HIGHWAY 27 NEAR
CULBERSON AVENUE.
&&
EVENT NUMBER FFC1800496
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.